Dashun Xu | Mathematics | SIU

Home
Southern Illinois University

CONTACT

SIU.EDU

College of Science

Dashun Xu

Associate Professor

D. Xu profile photo
P: 618.453.6512
E: dashunxu@ siu.edu
O: Neckers 273
Website

Associate Professor; Ph.D., Memorial University of Newfoundland, Canada, 2004. Applied Mathematics.

Research Interests

My main research interests lie in the area of mathematical biology, particularly in the field of epidemiology and population biology. I apply the mathematical methods of differential equations and dynamical systems to study such problems as the identification of appropriate control strategies for infectious diseases, population persistence, etc.

Selected Publications

  1. Epidemiological models with non-exponentially distributed disease stages and applications to disease control, Bull. Math. Bio. 69 (2007),1511-1536 (with Z. Feng and H. Zhao).
  2. Spatially structured metapopulation model with patch dynamics, J. Theo. Bio. 239 (2006), 469-481(with Z. Feng, L. Allen and R. K. Swihart).
  3. On the role of schistosome mating structure in the maintenance of resistant strains, Bull. for Math. Bio. 67 (2005), 1207-1226 (with J. Curtis, Z. Feng and D. J. Minchella).
  4. Global dynamics and Hopf bifurcation of a structured population model, Nonlinear Analysis: Real World Applications 6 (2005), 461-476.
  5. Bistable waves in an epidemic model, J. of Dynamics and Differential Equations 16 (2004), 679-707 (with X.-Q. Zhao).